Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 17,     Number 1,     Spring 2009

 

ANALYTICAL CONDITIONS FOR MOTION
SWITCHABILITY IN A 2-DOF
FRICTION-INDUCED OSCILLATOR MOVING
ON TWO CONSTANT SPEED BELTS
ALBERT C. J. LUO AND TINGTING MAO

Abstract. In this paper, the analytical conditions are presented for the nonsliding and sliding flows to the velocity boundary in a 2-DOF friction-induced oscillator moving on two constant speed belts. The mapping structures are introduced and the periodic motions of the 2-DOF friction-induced oscillator are presented through the corresponding mapping structure. Velocity and force responses for stick and nonstick, periodic motions in the 2-DOF friction-induced system are illustrated for a better understanding of the motion complexity in multiple degrees of freedom systems.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2010 Canadian Applied Mathematics Quarterly (CAMQ)